# SDR SWAA2015102945511

- Difficulty date: September 15, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN CRACKED AT KRUEGER FLAP SEAL DOOR CUT OUT AT BS 208.  REPAIRED SKIN IAW EA.
